List of citations in Numdam for : Effective bounds for semipositive sheaves and for the height of points on curves over complex function fields

Compositio Mathematica, Volume 76 (1990) no. 1-2, p. 69-85

Fukuma, Yoshiaki

Rendiconti del Seminario Matematico della Università di Padova, Volume 125  (2011), p. 107-118

Catanese, Fabrizio; Pignatelli, Roberto

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 6, p. 1011-1049

Vojta, Paul

Compositio Mathematica, Volume 78 (1991) no. 1, p. 29-36